# SDR UALA2011010300003

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,352 hours, 20,829 cycles
- Engine: Pwa PW2040
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Actuator
- Part number: 7321387014
- Part serial: 10
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DOOR STATUS MESSAGE.  REPLACED APU DOOR INLET ACTUATOR. OPERATED SEVERAL TIMES, APU WORKS FINE. NEEDS ALITITUDE START TO VERIFY DOOR OPERATIONS. CREW SAID START NORMAL AT FLIGHT LEVEL 390.
